Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Taking Dianorm for diabetes. How to decrease level?

iam intaking Dianorm-M 80/500 tablets morning one and night half , at noon voglibose .3 mg for diabeties ,all after meals, iam also going walking for 2 km per day at morning, food vegetarian, morning 6 idlies, noon meals 2 cups of rice and vegetables, night 3 chapathi, no sugars in tea and milk, now my result is 198 - 258 PP, how to decrease
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
your diet plan is not correct,pls.follow this plan-
morning only take 2-3 idli,1 cup of mattha
between breakfast and lunch take one fruit except for banana and cheeku
afternoon only 2 chappatti made up with hi fiber atta,1catori dal,1 catori curd
evening one cup tea without sugar with 2 hi fiber biscuit
night 2 chappati with 1 catori green vegetables
go for a walk in night also.take care.
Answered: Tue, 9 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor